# SDR USAA2009060491402

- Difficulty date: May 6, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 75,742 hours, 34,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON PRESSURE DECK AT BS 1714 BETWEEN RBL 8 TO RBL 50.  REPAIRED PRESSURE DECK AT BS 1714 BETWEEN RBL 8 TO RBL 50 IAW US AIRWAYS EA 101152.
